| Model Number |
20E |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device did not deliver defibrillation therapy.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.The customer advised that another defibrillator was attempted to be used, however, the patient's heart rhythm converted in route.This issue is patient related; however there was no adverse patient outcome.
Additional Manufacturer Narrative
The customer provided stryker with all the available patient information.Patient fields in which information was not provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Stryker downloaded the electronic records from the device.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Stryker reviewed the electronic records from the device and determined that the cause of the reported issue was due user error.The user attempted to deliver therapy by pressing the "shock" button, however the "charge" button was not pressed to charge the device.The review showed that the user pressed the "energy up" button and not the "charge" button.
Event or Problem Description